# SDR I5EA20190705

- Difficulty date: July 13, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N277EA
- Make and model: Boeing 737-8CX
- Aircraft serial: 32359
- Aircraft time: 57,012 hours, 36,447 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: RT AFT EMERGANCY EXTERNAL LIGHT INOP.  CORRECTIVE ACTION: TROUBLE SHOT EMERGANCY LIGHT SYSTEM PER WDM 33-51-14 FOUND THE EXTERNAL EMERGANCY LIGHT POWER SUPPLY ASSY INOP TO AFT EXTERNAL LIGHT. REMOVED AND REPLACED POWER ASSY IAW AMM 35-51-06. OPS TEST GOOD.
